# SDR AWXA0001557

- Difficulty date: March 27, 2001
- Submitted: March 28, 2001
- Operation: Air carrier
- Aircraft: N905AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23567
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Attach Angle
- Part number: 311N50418
- Condition: Cracked
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 PYLON AFT BLKHD ATTACH ANGLE IS CRACKED AT PP STA 200.  REMOVED ANGLE IAW SRM 51-40-02; FABBED REPLACEMENT ANGLE IAW DWG 311N5041; INSTALLED IAW SRM 51-40-02.
